MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION GLIDESHEATH; INTRODUCER CATHETER

TERUMO MEDICAL CORPORATION GLIDESHEATH; INTRODUCER CATHETER
Catalog Number 15-1060
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Blood Loss (2597)
Date of Event 04/21/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual device was not returned and the evaluation is not yet complete.A follow up report will be submitted when the investigation is complete, but no later than 30 days from the date that this report was sent.All available information has been placed on file in quality assurance at the manufacturing facility for appropriate tracking, trending and follow-up.Actual device not returned.
 
Event or Problem Description
The user facility reported leakage on the involved device.Follow up communication with the user facility confirmed the following information: the sheath leaked from the valve persistently during the procedure from the time the catheter was inserted until the sheath was removed from the body.Blood loss was less than 250ml.The procedure was completed successfully.The patient was reported as in stable condition.
 
Additional Manufacturer Narrative
This report is being submitted as follow up no.1 to provide a status update on the evaluation.The investigation has yet to be completed.A follow up report will be submitted when the investigation is complete but no later than 30 days from the date that this report was sent.All available information has been placed on file in quality assurance at the manufacturing facility for appropriate tracking, trending and follow-up.
 
Additional Manufacturer Narrative
This report is being submitted as follow up # 2 to provide the retention sample evaluation results.The actual device was discarded by the facility and is not available for evaluation.Therefore the investigation results are based upon the user facility information and the evaluation of the retention samples from the reported product code/lot# combination as well as two previous lots.A visual examination of the retention samples confirmed there were no visual defects.Functional testing confirmed the products met manufacturing specification.A review of the device history record of the product code/lot# combination was conducted with no relevant findings.A search of the complaint file did not find any other report with the involved product code/lot# combination.The investigation results verified that the retention samples were normal product with no anomalies which would lead to the reported leak.Without the actual complaint sample the exact cause of the reported event cannot be definitively determined.All available information has been placed on file in quality assurance at the manufacturing facility for appropriate tracking, trending and follow-up.

Brand Name
GLIDESHEATH
Common Device Name
INTRODUCER CATHETER
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
MDR Report Key5667616
Report Number1118880-2016-00172
Device Sequence Number87937
Product Code DYB
UDI-Device Identifier00389701009384
UDI-Public00389701009384
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K102008
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/19/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2018
Device Catalogue Number15-1060
Device Lot NumberTP16
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 04/21/2016
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date05/19/2016
Supplement Report FDA Received Date06/17/2016
06/30/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1